MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD METZENBAUM SCS 7 CVD 100262; INSTRUMENTS - CUTTING & DISSECTING

INTEGRA LIFESCIENCES MANSFIELD METZENBAUM SCS 7 CVD 100262; INSTRUMENTS - CUTTING & DISSECTING
Catalog Number 100262
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction

Brand Name
METZENBAUM SCS 7 CVD 100262
Common Device Name
INSTRUMENTS - CUTTING & DISSECTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key25779680
Report Number3014334038-2026-00056
Device Sequence Number13170099
Product Code LRW
UDI-Device Identifier10381780432517
UDI-Public10381780432517
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100262
Device Lot NumberAF2411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown